MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ALLURA XPER FD20 BIPLANE OR TABLE
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported to philips that the system did not boot up.The system was not in clinical use at the time of the reported event.There was no reported patient or user harm.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.The philips remote service engineer (rse) analyzed the system remotely and confirmed that the system failed to boot.Rse found that the bios battery had failed.Subsequently rse ordered the host pc and hard drive for the customer.The cause of the host pc failure could not be conclusively determined by the supplier's part analysis, however the replacement of the host pc by the customer has resolved the reported issue and restored the functionality of the system.After replacement, the system was returned to use in good working order.The codes were updated based on the investigation outcome.Evaluation method code was corrected.

Brand Name
ALLURA XPER FD
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
derrick massuri
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key20608947
Report Number3003768277-2024-06342
Device Sequence Number7411257
Product Code OWB
UDI-Device Identifier00884838059108
UDI-Public00884838059108
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K130638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALLURA XPER FD20 BIPLANE OR TABLE
Device Catalogue Number722025
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown